A sufficient condition for strong almost-periodicity of scalarly almost periodic representations of the group of real numbers

Authors

  • M. I. Kadets

Abstract

We prove the following theorem: If every separable subspace Y of a Banach space X has a separable weak sequential closure in Y **, then every scalarly almost periodic group acting in X is strongly almost periodic.

Published

25.04.1997

Issue

Section

Research articles

How to Cite

Kadets, M. I. “A Sufficient Condition for Strong Almost-Periodicity of Scalarly Almost Periodic Representations of the Group of Real Numbers”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 4, Apr. 1997, pp. 523–526, https://umj.imath.kiev.ua/index.php/umj/article/view/5026.